Has anyone else developed gall bladder problems on/from tx? I was telling my Dr. per phone that I had been nauseous for the past few weeks with URQ/mid upper abdomen pain. She said that the meds can cause this and they will evaluate me next week. Never had any problems before..... If you did, what was the course of action, surgery ? diet changes?
I must have missed this one on the sx list.....
This is the first post I've seen regarding Gall Bladder issues.
Had many of the same symptoms as you, nausea, vomiting and pain.
I was in week 44 of tx. considered stopping, Doc. cut down on my Riba, suggested Gravol. Then let me finished txing.
Had my Gall Bladder out one week post tx.
Feeling much better now even though a little piece of me is missing.
Stay on top of it with your Doc. not sure if this is a sx. of tx.
Thanks Lynne...This was one sx I hadn't expected yet is not unheard of. I thought it was stomach issues from upping my Riba back to 1200 mg. Nausea is the worst for me because it's the one sx I can't work with. So that's scary. It's always something, eh?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.